Loading [MathJax]/jax/output/CommonHTML/jax.js
Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya", 1991, Volume 85, Pages 5–185 (Mi intf211)  

This article is cited in 23 scientific papers (total in 24 papers)

Entire and meromorphic functions

A. A. Gol'dberg, B. Ya. Levin, I. V. Ostrovskii
Bibliographic databases:
UDC: 517.947.2
Language: Russian
Citation: A. A. Gol'dberg, B. Ya. Levin, I. V. Ostrovskii, “Entire and meromorphic functions”, Complex analysis. One variable – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 85, VINITI, Moscow, 1991, 5–185
Citation in format AMSBIB
\Bibitem{GolLevOst91}
\by A.~A.~Gol'dberg, B.~Ya.~Levin, I.~V.~Ostrovskii
\paper Entire and meromorphic functions
\inbook Complex analysis. One variable~--~1
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1991
\vol 85
\pages 5--185
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf211}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1155417}
\zmath{https://zbmath.org/?q=an:0734.30001|0861.30001}
Linking options:
  • https://www.mathnet.ru/eng/intf211
  • https://www.mathnet.ru/eng/intf/v85/p5
  • This publication is cited in the following 24 articles:
    1. A. S. Krivosheev, O. A. Krivosheeva, “Invariant subspaces in unbounded domains”, Probl. anal. Issues Anal., 10(28):3 (2021), 91–107  mathnet  crossref
    2. A. S. Krivosheev, O. A. Krivosheeva, “Invariant subspaces in half-plane”, Ufa Math. J., 12:3 (2020), 30–43  mathnet  crossref  isi
    3. G. G. Braichev, V. B. Sherstyukov, “Otsenki indikatorov tseloi funktsii s otritsatelnymi kornyami”, Vladikavk. matem. zhurn., 22:3 (2020), 30–46  mathnet  crossref
    4. B. N. Khabibullin, A. V. Shmelyova, “Balayage of measures and subharmonic functions on a system of rays. I. Classic case”, St. Petersburg Math. J., 31:1 (2020), 117–156  mathnet  crossref  isi  elib
    5. V. B. Sherstyukov, “Asymptotic properties of entire functions with given laws of distribution of zeros”, J. Math. Sci. (N. Y.), 257:2 (2021), 246–272  mathnet  crossref  mathscinet
    6. O. A. Krivosheeva, “Basis in invariant subspace of analytical functions”, Ufa Math. J., 10:2 (2018), 58–77  mathnet  crossref  isi
    7. G. G. Braichev, V. B. Sherstyukov, “Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets”, J. Math. Sci., 250:3 (2020), 419–453  mathnet  crossref
    8. O. A. Krivosheyeva, A. S. Krivosheyev, “A representation of functions from an invariant subspace with almost real spectrum”, St. Petersburg Math. J., 29:4 (2018), 603–641  mathnet  crossref  mathscinet  isi  elib
    9. A. S. Krivosheev, O. A. Krivosheeva, “Fundamental Principle and a Basis in Invariant Subspaces”, Math. Notes, 99:5 (2016), 685–696  mathnet  crossref  crossref  mathscinet  isi  elib
    10. A. I. Abdulnagimov, A. S. Krivosheyev, “Properly distributed subsets in complex plane”, St. Petersburg Math. J., 28:4 (2017), 433–464  mathnet  crossref  mathscinet  isi  elib
    11. O. A. Bozhenko, A. F. Grishin, K. G. Malyutin, “An interpolation problem in the class of entire functions of zero order”, Izv. Math., 79:2 (2015), 233–256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. G. G. Braichev, “The exact bounds of lower type magnitude for entire function of order ρ(0,1) with zeros of prescribed average densities”, Ufa Math. J., 7:4 (2015), 32–57  mathnet  crossref  isi  elib
    13. Ufa Math. J., 6:2 (2014), 111–120  mathnet  crossref  elib
    14. A. S. Krivosheev, O. A. Krivosheeva, “A basis in an invariant subspace of analytic functions”, Sb. Math., 204:12 (2013), 1745–1796  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. A. S. Krivosheyev, O. A. Krivosheyeva, “A closedness of set of Dirichlet series sums”, Ufa Math. J., 5:3 (2013), 94–117  mathnet  crossref  elib
    16. A. M. Sedletskii, “Classes of entire functions that are rapidly decreasing on the real axis: theory and applications”, Sb. Math., 199:1 (2008), 131–157  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. B. N. Khabibullin, “Zero sequences of holomorphic functions, representation of meromorphic functions, and harmonic minorants”, Sb. Math., 198:2 (2007), 261–298  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. I. V. Ostrovskii, A. E. Üreyen, “The Growth Irregularity of Slowly Growing Entire Functions”, Funct. Anal. Appl., 40:4 (2006), 304–312  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. J. Mashreghi, F. L. Nazarov, V. P. Havin, “Beurling–Malliavin multiplier theorem: the seventh proof”, St. Petersburg Math. J., 17:5 (2006), 699–744  mathnet  crossref  mathscinet  zmath  elib
    20. G. V. Radzievskii, “Characterization of Hadamard vector classes in terms of least deviations of their elements from vectors of finite degree”, Sb. Math., 192:12 (2001), 1829–1876  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:1945
    Full-text PDF :2235
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025